Bases and biorthogonal systems in the spaces$C$and$L$^{1}

S. J. Szarek Mathematical Institute of Polish Academy of Sciences, P. O. Box 137, ul. Ĺšniadeckich 8, Warszawa, Poland

TBD mathscidoc:1701.332511

Arkiv for Matematik, 17, (1), 255-271, 1979.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:06 uploaded by arkivadmin ] [ 1000 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{s.1979bases,
  title={Bases and biorthogonal systems in the spaces$C$and$L$^{1}},
  author={S. J. Szarek},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203506826659320},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={255-271},
  year={1979},
}
S. J. Szarek. Bases and biorthogonal systems in the spaces$C$and$L$^{1}. 1979. Vol. 17. In Arkiv for Matematik. pp.255-271. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203506826659320.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved